Jump to content





Day 8 Accutane

Posted by Catlover2012, 28 March 2013 · 547 views

low dose accutane accutane 20 mg
I'm on day 8th of accutane, though it seems like it's been an eternity. I can't wait to be over with this. So far no bad side effects, but yesterday I had diarreah again and woke up with lower abdominal pain, close to my ovaries, It felt similar to when I get my period. really weird. I went to the doctor just in case, it might be a bladder infecition she said.
 
Other than that, my skin is as oily as ever, just really sensitive today, like kind of itchy, I've gotten a few pimples but they are small.
 
Also, some muscle pains, specially close to my elbows, very weird. I also talked to someone who took 10 mg/3 times a week for 6 months and her acne is gone! her acne was mild-moderate like mine.
 
maybe doctors are giving people higher doses than we need???




   Not trying to scare you, but I heard accutane can cause IBS, internal bowel syndrome I think? Idk, i'd look into it though if your stomach keeps hurting because I think IBS is for life, like that's what a LOT of people sued the original accutane company for, that among other things is why their out of business now, Roche I think.

Thanks Tristen, yeah I know about that:-(

My stomach has been ok for the past couple of days now, I made an appointment with my derm anyways just in case:-)

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors